Home About us Editorial board Search Ahead of print Current issue Archives Submit article Instructions Subscribe Contacts Login 
Home Print this page Email this page
Users Online: 644


CASE REPORT
Year : 2015  |  Volume : 12  |  Issue : 1  |  Page : 26-28

Ventricular tachycardia and thyrotoxicosis


Department of Endocrinology, Saint Luc University Clinics, Hippocrate Avenue, Brussels, Belgium

Correspondence Address:
Dr. Mahadeb Yovan
Hippocrate Avenue, 10,1200 Brussels
Belgium
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/0973-0354.147284

Rights and Permissions

Hyperthyroidism is a commonly encountered endocrine disease that can be associated with a wide array of symptoms. Among the latter, rythmological manifestations are relatively frequent and comprise mainly supraventricular tachycardia (atrial fibrillation, flutter, sinus tachycardia, and atrial tachycardia). However, very few ventricular dysrhythmias have been described in literature. We report here the case of a woman in her late fifties who presented hemodynamically well-tolerated ventricular tachycardia in a context of thyrotoxicosis due to iodine overload.


[FULL TEXT] [PDF]*
Print this article     Email this article
 Next article
 Previous article
 Table of Contents

 Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Related articles
 Citation Manager
 Access Statistics
 Reader Comments
 Email Alert *
 Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed4281    
    Printed90    
    Emailed0    
    PDF Downloaded331    
    Comments [Add]    
    Cited by others 1    

Recommend this journal